Meth and Zanaflex
My best friend took both and is hallucinating.
He went out last night did some meth (he says only one line, and he's not a regular user of it at all) then he came home and when he couldn’t sleep took 4 4mg Zanaflex pills. Then he started seeing things; people in trees and people climbing on the neighbor's roof. Also said he saw a heard of mutant squirrel/rabbit crossbreads in the back yard. He’s not acting violent or anything, he's been pretty calm. He did eat some breakfast and is laying down now. He won’t go to the hospital, or urgent care, because he says it will mess up things with his pain management doctor. He doesn't have any of the other side effects from taking too much Zanaflex (drowsiness, confusion, slow heart rate, shallow breathing, feeling light-headed or fainting) and hasn't taken any other of his pain meds since earlier last night (and I've put his pills away just to be sure).
I'm staying here today so I can be here if anything goes any wierder for him.
Anyone have any idea how long this could last? Anything I can do for him besides make him drink a lot of water?
|by Anonymous||reply 19||02/09/2013|
Get him in a shower, slightly warm not hot at all. Give him anadvil and try to get something with fat in his stomach like milk
|by Anonymous||reply 1||02/09/2013|
what a wus. he did more than one line. and it wasnt meth.
|by Anonymous||reply 2||02/09/2013|
Chocolate milk and a mutivitamin (that has E and C). Outside of giving him some cocaine to counteract the meth, not much else you can do.
I don't get doing downers after doing uppers. It's like saying, "I want to die".
|by Anonymous||reply 3||02/09/2013|
How in the world would cocaine counteract meth?
|by Anonymous||reply 4||02/09/2013|
you friend is D-R-A-M-A. Dump him.
Unless you enjoy the Florence Nightingale aspect of your relationship.
|by Anonymous||reply 5||02/09/2013|
OP don't give him anything resembling a pill or a drug. Not even Advil. No caffeine either. No sugar. Eating something with a lot of fat can't hurt. Follow with carbs. And yes. Water. Wait it out. If he hasn't show significant improvement by noon Sunday, take him to an ER and to hell with him and his doctor and the pain meds. I hope he does get screwed up on that. He needs to learn a lesson about Meth. Or whatever he says he took. What a dumbass. He coulda died.
|by Anonymous||reply 6||02/09/2013|
4 4 mg pills is a LOT, and hallucinations from Zanaflex are not unheard of. He will likely be fine and just needs to wait for the Zanaflex to clear his system. The meth probably didn't help, but it's probably not the main culprit.
|by Anonymous||reply 7||02/09/2013|
Beats me R4, I just know from my younger years that if somebody did too much GHB, we gave them meth. If they did too much K, we gave them meth, if they did too much meth, we gave them coke. They're all drugs with different kinds of highs that cancel out the other, etc.
|by Anonymous||reply 8||02/09/2013|
Is this one of those NY threads?
|by Anonymous||reply 9||02/09/2013|
[quote]Also said he saw a heard of mutant squirrel/rabbit crossbreads in the back yard.
|by Anonymous||reply 10||02/09/2013|
R8 is Dr. Quinn, Medicine Woman.
|by Anonymous||reply 11||02/09/2013|
Liza (@ R8) go to bed, now.
|by Anonymous||reply 12||02/09/2013|
You're enabling him.
Just let him jump off the roof. He's going to kill himself anyway, and you're wasting your time.
|by Anonymous||reply 13||02/09/2013|
It's not a New York thread because it mentions a back yard, and it would be filled up with people renting it with tents, and eating the squirrels/rabbits if it was.
|by Anonymous||reply 16||02/09/2013|
OP's unfortunate spelling errors notwithstanding, COULDN't squirrels breed with rabbits?
|by Anonymous||reply 17||02/09/2013|
I love crossbreads. Like challach. With honey. Oiy!
|by Anonymous||reply 18||02/09/2013|
OP, if he has a big dick and it can still get hard, why not put him to work packing your "fudge?"
|by Anonymous||reply 19||02/09/2013|